# SDR DALA14020609249

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 35,515 hours, 31,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM PARACHUTE PIN ON L1 DOOR SLIDE PACK DISCOVERED TO BE DISLODGED. TOP PIN ALMOST DISLODGED.  MAINTENANCE R & R L1 DOOR SLIDE ASSEMBLY.
